Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Terrible itching through out body. Blood test normal. Changed washing liquitabs. Suggestions?

HI! Doctor,I m a male of 72 years,for the past 6 months, or more, have had this Terrible Itching Throughout my Entire Body. Seen my G.P.a few Times, Had Blood Tests, Nothing Shows Up. Have Just Changed My Washing Liquitabs to FAIRY NON-BIO From BOLD Lavender,and see how it goes? What do you suggest? MY Name is Patrick.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Hi Patrick,
Thanks for writing in.
the condition can be scabies,dermatitis herpetiformis, urticaria etc.
You can take tab Zyrtec twice daily .Apply a cooling ,soothing lotion like calamine lotion twice daily.
Curative treatment can only be given after proper diagnosis is made.
Visiting a dermatologist clinical examination ,skin biopsy will help a lot.
Hope this helps.
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor